# SDR FDEA202402070209

- Difficulty date: February 7, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 33,492 hours, 19,166 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551020700000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GEAR WELL AND HYDRAULICS COMPARTMENT FLOOR PANEL #143DF WAS FOUND   DELAMINATION. FABRICATED THE NEW FLOOR PANEL I.A.W FEDEX DRAWING SRZ-25-005, AS PER GMM 6-2-100  "MAJOR REPAIR"
